Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Convergence of continued fractions of Stieltjes type


Author: David F. Dawson
Journal: Proc. Amer. Math. Soc. 10 (1959), 12-17
MSC: Primary 40.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0104080-9
MathSciNet review: 0104080
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. T. Scott and H. S. Wall, On the convergence and divergence of continued fractions, Amer. J. Math. vol. 69 (1947) pp. 551-561. MR 0021137 (9:28c)
  • [2] H. S. Wall, Analytic theory of continued fractions, New York, 1948. MR 0025596 (10:32d)
  • [3] -, Some convergence problems for continued fractions, Amer. Math. Monthly, vol. 64 (1957) pp. 95-103. MR 0097668 (20:4135)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.00

Retrieve articles in all journals with MSC: 40.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0104080-9
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society